# SDR SWIA201024467

- Difficulty date: June 25, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 16,574 hours, 13,901 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Condition: Dirty
- Location: Rudder Trim
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM WENT FULL NOSE RIGHT UNCOMMANDED.  (FLT 6220)  CLEANED TRIM CONTROL PANEL SWITCH.
